Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Stability estimates for the expansions of infinitely divisible distribution functions whose Gaussian components are of Linnik class ℭ. 2

  • 16 Accesses

  • 1 Citations

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    G. P. Chistyakov, “Stability estimates of expansions of infinitely divisible distribution functions with Gaussian component of Linnik class Z,”Prob. Ustoich. Stokh. Mod: Tr. Sem., VNIISI, Moscow, 131–141 (1987).

  2. 2.

    V. M. Zolotarev, “On the stability problem for the decomposition of a normal law into components,”Teor. Veroyatn. i Prim.,XIII, No. 4, 738–741 (1968).

  3. 3.

    V. M. Zolotarev, “A generalization of the Lindeberg-Feller theorem,”Teor. Veroyatn. i Prim.,XII, No. 4, 666–677 (1967).

  4. 4.

    N. A. Sapogov, “The stability problem for Cramer's theorem,”Izv. Akad. Nauk SSSR, Ser. Mat.,15, No. 3, 205–218 (1951).

  5. 5.

    Yu. V. Linnik and I. V. Ostrovskii,Decomposition of Random Variables and Vectors, American Mathematical Society, Providence (1977).

  6. 6.

    B. Ya. Levin,Distribution of Zeros of Entire Functions, American Mathematical Society, Providence (1964).

  7. 7.

    G. P. Chistyakov, “On the factorization of probability distributions of Linnik class Z. 2,”Teor. Funkts. Funkts. Anal. i Pril: Sb. Trudov, Khar'kov University Press, No. 48, 3–26 (1987).

  8. 8.

    G. P. Chistyakov, “On the factorization of probability distributions of Linnik classZ. 1,”Teor. Funkts. Funkts. Anal, i Prit Sb. Trudov, Khar'kov University Press, No. 47, 3–25 (1987).

  9. 9.

    M. A. Evgrafov,Analytic Functions, Saunders, Philadelphia (1966).

  10. 10.

    G. P. Chistyakov, “On the stability of expansions of latticed infinitely divisible distribution functions of Linnik class Z,Probl. Ustoich. Stokh. Mod: Tr. Sem., VNIISI, Moscow, 84–106 (1984).

Download references

Additional information

Translated fromProblemy Ustoichivosti Stokhasticheskikh Modelei. Trudy Seminara, 1988, pp. 142–161.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Chistyakov, G.P. Stability estimates for the expansions of infinitely divisible distribution functions whose Gaussian components are of Linnik class ℭ. 2. J Math Sci 57, 3330–3349 (1991). https://doi.org/10.1007/BF01099036

Download citation

Keywords

  • Distribution Function
  • Stability Estimate
  • Gaussian Component
  • Divisible Distribution
  • Divisible Distribution Function